I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

tolterodine and tamsolusin together

User
Posted 03 Aug 2018 at 09:28

hi,i am taking tolterodine and tamsulosin for urine urgency and i am having eye problems with floaters they look like cobwebs and spiders which are annoying also some blurred vision,does anyone have similiar problems, cheers.

User
Posted 03 Aug 2018 at 17:39

anyone.

User
Posted 03 Aug 2018 at 18:56
think you should go to the opticians get them checked, could be detached retina.

regards barbara.
User
Posted 03 Aug 2018 at 20:56
Radar, Barbara is right. I too have floaters which manifested themselves in the nearly eleven years I've been on HT. No proof of a direct connection. I also had a central venous occlusion which came out of the blue a few years ago. Some very effective injections into my eyeball gave me 90% of my sight in that eye back, largely because I went to the Eye A&E at Coventry for checking the day I became aware of the problem. So do see one of your GPs or even better do as I did, if you have such an A&E specialty near you.

Good Luck and don't delay - sight is a very precious sense.

AC
User
Posted 04 Aug 2018 at 09:05

thanks,i will go to the opticians next week and get my eyes checked,but i still think its tolterodine or tamsulosin.cheers.

User
Posted 05 Aug 2018 at 18:18

Tamsulosin use may result in "floppy iris" syndrome.


It appears that the muscle controlling the iris has a similarity to the muscles that control the bladder and consequently may be affected in some men.


Men on Tamsulosin are advised to tell their ophthalmic surgeon if they are having an eye operated on.


Although I never experienced any abnormalities of vision in the 10 years I was on Tamsulosin, more than one optician has commented on my pinpoint pupils and asked am I on any recreational drugs like cocaine or heroin and after advising I'm not a junkie, discussions normally ensue which invariably reach a consensus that Tamsulosin has caused my iris muscles to relax to the point where my pupils have become pinpoint.


The only difficulty I experience with this condition is when I attend a diabetic retinopathy session and the pupil dilating solution goes in my eyes and it takes a little longer than normal for them to dilate fully.

Edited by member 05 Aug 2018 at 21:08  | Reason: Not specified

Roger
 
Forum Jump  
©2018 Prostate Cancer UK